Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 29 years of experience on Lybrate.com. Find the best Cardiologists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Ashutosh Singh
Balloon Angioplasty Procedure
Treatment of Hip Disorders
Prevention of Blockage, Atherosclerosis & Heart At
Holistic Heart Wellness & Health Care - Ayurveda
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Vascular Surgery Treatment
Treatment of Blockage, Atherosclerosis & Heart Att
Cardiac Ablation Procedure
Coronary Bypass Surgery
Carotid Angioplasty And Stenting Procedure
Cardiac Catheterization Procedure
Implantable Cardioverter-Defibrillators (Icds) Tre
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. Ashutosh SinghYour feedback matters!
After 2 years of heart bare metal standing whether Clopid & Ecosprin 75mg & Atorvastatin 10 mg & Ramipril 2.5 mg tablets may be replaced with 50mg tablets of clopid & eosprin & 5mg of atorvastatin & 1.25 mg of ramipril medicines, as due to regular use of these medicines, I am suffering with heavy chronic constipation & rash in back since last 2 years. Please advice me in this regard. Thank you.
Hi, My daughter 3 and hal years, from last week she developed small red spots on her body. Initially it was only few on face but then got on shoulders and chest and today I can see it's up to her tummy. Though she don't feel pain about it, I feel it should be non worrying thing. Currently using nycil powder. What could be reason and remedy?
I am a cardiac patient I got blockages in two arteries ,my echo study said evef was 35 percent. After eecp of full course I under went along several echo evef is 60% even nuclear scan report was positive that I did in August, I am taking metoprolol and ecosprin gold one each, since today morning I notice tic tic sound of heart beat is it dangerous signal? Please answer me.
Hello Doctor My Bilirubin level is 2.8 and other Liver function test are normal, doctor said nothing to worry the level of Bilirubin is high in some people's but it is normal. Is there any problem?
Sudden cardiac death occurs when your heart stops functioning unexpectedly and suddenly. When this happens if you experience sudden cardiac arrest and blood stops flowing to the brain and other vital organs. Sudden cardiac arrest usually results in death if it is not treated within minutes.
Occurring during a heart attack, the sudden cardiac arrest should not be mistaken for a heart attack. The immediate cause of sudden cardiac arrest is usually an abnormality in your heart rhythm, which is the result of a problem with your heart's electrical system. Your heart has its own electrical stimulator, which is a specialized group of cells called the sinus node located in the upper right chamber of your heart. The sinus node generates electrical impulses that flow in an orderly manner through your heart to synchronize heart rate and coordinate the pumping of blood from your heart to rest of your body.
If something goes wrong with the flow of these electric impulses through your heart, a condition known as arrhythmia occurs, causing your heart to beat too fast or too slow or in an irregular manner. Often these interruptions in rhythm are momentary and harmless. But if it is severe it can lead to a sudden stop in heart function.
Ventricular fibrillation is the most common life threatening arrhythmia which is the uncontrolled twitching or quivering of muscle fibers. It must be treated immediately to save a person's life. It can be treated by delivering a quick electric shock through the chest.
There are many risk factors that increase the risk of sudden cardiac death including the history of previous heart attacks, coronary artery disease, smoking, hypertension, high cholesterol, obesity and diabetes. If you wish to discuss about any specific problem, you can consult a Cardiologist.